# SDR SWAA2025012878731

- Difficulty date: December 17, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS CRACKED INTERCOSTAL IN PASSENGER CABIN FLOOR STRUCTURE AT BS380+14 WL208 LBL3.<[01] PARTIAL STEP 1;[02] CORRECTED FASTENER HOLE SIZE REFERENCE IN STEP 1;[03] REMOVED AND REPLACED INTERCOSTAL AT BS380 TO BS400 WL208 LBL3 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A5400 REV -.;[04] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
